# SDR CALA2017021700403

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A940134
- Condition: Corroded
- Location: St787-807,St24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED BETWEEN BS 787 - 807, STRINGER 24L.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-10-02, AND SRM 51-40-02,
